# SDR GTIA030253

- Difficulty date: April 10, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 833703
- Part serial: 40076
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DOOR LIGHT CAME ON AT ALTITUDE OUT WHEN DESCENT STARTED.  INSTALLED SERVICABLE GEAR DOOR SENSOR.  OPS CHECK GOOD.  (M)
